Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Joint pain. Done ANA tests. Will steroids affect pregnancy chances?

hiee doc .. m havin twin sistrs hu gt maried 2 yrs bac.. one sista gt sme pains in joints anothr doc suggested ana test.. n itz 400 units .. so her hubbyz worried cause sum1 told him dat usin steroids she may nt b able 2 giv birth in future.. so vl u plz tell abba treatment n severity of her disease.. dat was prob 1 n anothr sista was also with same prob few dayz bac.. doc suggested aso test.. bt y is dat ny heritant diesease.. m worried 4 ma sista vl u plz gimme sme knowledge
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2013
Thank you for your query.
Just based on ANA test, nobody would start steroids unless she is having severe symptoms.
Steroid use can cause effects on ongoing pregnancy, but short term steroid use generally does not affect fertility.
Whether the disease is hereditary or not, depends on exact diagnosis.
Please consult a Rheumatologist for the same.
Take care
Answered: Thu, 21 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor